# SDR USAA069959

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS CRACKED AT OUTBOARD FRAME ATTACH POINT STATION 480.  INSTALLED STRINGER REPAIR AT STATION 480, STRINGER 21L AT OUTBOARD FRAME ATTACH POINT.  MATERIAL USED, PART NR BAC1498-139, 35 INCH LONG.  REPAIR ACCOMPLISHED IAW SRM 53-10-3, FIG 1.  (M)
